# SDR DHL2007763002

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521657253
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 BY 5 INCH AREA OF DELAMINATION ON PANEL JUST O/B OF NR 1 SPOILER.  DELAMINATION LOCATED JUST ABOVE JACKSCREW GEAR BOX, PANEL NR 8155.
